# SDR RK256001

- Difficulty date: January 31, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N26PA
- Make and model: Beech 400A
- Aircraft serial: RK256
- Aircraft time: 1,741 hours, 1,498 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Missing
- Location: Right
- Part time: 1,741 hours, 1,498 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, DEPARTURE INSTRUCTIONS WERE TO CLIMB TO 2000 FEET AND TURN LEFT TO HEADING 120.  A LEFT TURN WAS INITIATED A 1000 FEET AND AT APPROXIMATELY 1300 FEET AND HEADING 180 IN LIGHT TURBULENCE, A BUMP WAS FELT BY BOTH PIC AND SIC.  PIC VERIFIED FLIGHT CONTINUITY AND NORMAL ENGINE INDICATIONS...ALL NORMAL.  AFTER LANDING AT DESTINATION AIRPORT (PBI), CREW FOUND DURING POSTFLIGHT THAT RT ENGINE LOWER COWLING WAS MISSING AND EVIDENCE OF BIRD STRIKE ON RT ENGINE UPPER COWLING.
